MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK624289
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon experienced issues with the device fitting during surgery which required significant burring to achieve an adequate fit.A large portion of the posterior and inferior edges of the implant was removed intraoperatively.During plating, the implant cracked around the screw hole.Surgeon completed surgery with the device as-is.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
MDR Report Key12456668
Report Number3009592362-2021-00010
Device Sequence Number16494436
Product Code GXN
UDI-Device Identifier00810077240588
UDI-Public(01)00810077240588(10)210384
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK624289
Device Lot Number210384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR